# SDR HNAA2014111700324

- Difficulty date: November 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 55,606 hours, 63,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK LIGHT FOR F/A EMERGENCY LIGHT SWITCH IS INOPERATIVE.  REPLACED THE LAMP AND CHECKED GOOD.
